Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Note on a paper by C. E. Rickart

Authors: R. P. Dilworth and Morgan Ward
Journal: Bull. Amer. Math. Soc. 55 (1949), 1141
Cited work: Bull. Amer. Math. Soc., Volume 54, Number 8 (1948), 758--764
MathSciNet review: 0032579
Full-text PDF

Additional Information

PII: S 0002-9904(1949)09342-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia